# SDR USAA950742

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 506
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT -  DURING Q-5 CHECK INSPECTION, FOUND 1 INCH SQ CORRODED AREA S28R RT KEEL BEAM STA 506 O/B SIDE.  INSTALLED REPAIR ANGLE EA 39374.  CORROSION TASK NR C53-208-01.  CORROSION LEVEL 2.  (W)
